# SDR CALA2018100102021

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FASTNER HOLES FOR R2 DOOR FR66 INNER CAP JOINT GUSSET PLATES AT STRINGERS 10,12,14, AND 16 ARE VISUALLY OUT OF ROUND AND ALSO NEED TO BE DE-BURRED. (DISCREPANT HOLES ARE MARKED) A3NB-5 3-3-6354 GENERATED BY V061690 ON LCQ REF NR 9296642 STEP REAMED HOLES TO ROUND AND TRUE CONDITION IAW SRM 51-44 -11-001 FABRICATED 1EA GUSSET PLATE FOR STR16 IAW SRM 53-41 -69-001 INSTALLED FR66 STR16 GUSSET PLATE IAW SRM 51-42-11- 001
